MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97810
Medical Device Problem Codes Electromagnetic Interference (1194); Overheating of Device (1437); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Pain (1994); Electric Shock (2554); Alteration in Body Temperature (4568)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a consumer via a manufacturer representative regarding a patient with an implanted neurostimulator (i ns) for urinary dysfunction (incontinence, urgency, and/or frequency).It was reported that the patient had an mri in (b)(6) 2025 (pt does not know date) at (b)(6) hospital.Patient states she had a brace over her pelvis during the mri.Patient states she was in mri mode at the time and during the mri towards the end, patient reports the battery feeling very hot and a painful zap down their leg.Patient reported to the mri technician that this was happening.Mri technician responded per patient report that they were almost done.Patient reported this to another mri technician and the technician responded that they might have been ¿left in there too long.¿ patient reports since mri she has had intermittent pain and the battery feeling hot at random times.Advised patient to turn off device and see provider in office.Patient has appointment to be seen in office (b)(6) 2026.Device to be replaced in future, date unknown and the event is ongoing.
 
Additional Manufacturer Narrative
Continuation of d10: product id 978a128 lot/serial# (b)(6).Implanted: (b)(6) 2022.Explanted: product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25668205
Report Number3004209178-2026-10986
Device Sequence Number5765155
Product Code EZW
UDI-Device Identifier00763000203849
UDI-Public(01)00763000203849(17)230228
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number97810
Device Catalogue Number97810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date06/30/2026
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale